# SDR AALA202104218934

- Difficulty date: April 20, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 17,657 hours, 6,746 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Excess Play
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND EXCESSIVE PLAY ELEVATOR HINGE ARM 3 ON RIGHT HORIZONTAL STABILIZER.  REPLACED HINGE ARM END FITTING #3 ON RIGHT ELEVATOR IAW AMM 55-16-42-400-001-A.
